MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number AM3090
Medical Device Problem Codes Break (1069); Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 10" ext set w/3-port nanoclave® manifold, check valve, clamp, luer lock.The customer reported that they had an issue wherein a port on the manifonifold was broken and caused medication (vasporessors) to not be delivered as intended to the patient; the patient's blood pressure dropped (systolic in the 70s and mean arterial pressure was in the 40s).There was a delay in therapy as the vasopressor medications were running through this port and were not reaching patient since they were leaking out of the broken seam.The intervention was rearranging the infusion to a different delivery system.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One (1) used sample # am3090 was returned for evaluation.As received one of the nano manifold clave was observed to be broken off from manifold base.The missing nano manifold clave was not returned for evaluation.It was confirmed from the broken nanoclave an insufficient adhesive applied.The 2 nanoclave left were torque tested and they met product specification.The complaint of leaks can be confirmed based on the used physical sample evaluation.The probable cause was due to insufficient adhesive applied during manual process assembly during manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18412798
Report Number9617594-2023-01204
Device Sequence Number11431279
Product Code FMG
UDI-Device Identifier00887709080799
UDI-Public(01)00887709080799(17)280501(10)13635217
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3090
Device Lot Number13635217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASOPRESSOR MEDICATION, MFR UNK.
Patient SexUnknown